# SDR UIEA2017092201776

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: No Test
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT PACK LOW LIMIT VALVE PNEUMATIC CHECK  FAILED TO TEST.  THE LOW LIMIT VALVE DID NOT OPEN AFTER 5 MINUTES.  RECONFIGURED AIRCRAFT AND PERFORMED AN OPS CHECK IAW AMM 21-51-11-702, OPS CHECKED GOOD.
